MathSciNet Relay Station
MathSciNet bibliographic data
MR2483682 (2009k:34134) 34G20 (34K10 34K45)
Liang, Jin; Liu, James H.; Xiao, Ti-Jun Nonlocal impulsive problems for nonlinear differential equations in Banach spaces. Math. Comput. Modelling 49 (2009), no. 3-4, 798–804.
Article
 
For users without a MathSciNet license , Relay Station allows linking from MR numbers in online mathematical literature directly to electronic journals and original articles. Subscribers receive the added value of full MathSciNet reviews.

Username/Password Subscribers access MathSciNet here

AMS Home Page

American Mathematical Society American Mathematical Society
201 Charles Street
Providence, RI 02904-6248 USA
© Copyright 2014, American Mathematical Society
Privacy Statement